Alert archive / California / Gale Watches in 2015
Gale Watch 19, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Sep 6, 2015, 3:37 AM PDT. It took effect at Sep 7, 2015, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 6, 2015, 3:37 AM PDT (10:37 UTC)
- In effect from
- Sep 7, 2015, 11:00 AM PDT
- Expired
- Sep 6, 2015, 2:34 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
629 WHUS76 KEKA 061037 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 337 AM PDT SUN SEP 6 2015 PZZ475-061845- /O.CON.KEKA.SE.W.0029.000000T0000Z-150908T0400Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150910T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 337 AM PDT SUN SEP 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N 20 TO 30 KT TODAY THROUGH MON NIGHT...EASING BY WED. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 10 FT AT 8 SECONDS THROUGH MONDAY...SUBSIDING BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-061845- /O.EXB.KEKA.SC.Y.0170.000000T0000Z-150907T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 337 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS...N 15 TO 25 KT TODAY THROUGH MON...HIGHEST DURING THE AFTERNOON AND EVENING HOURS. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS TODAY AND TONIGHT...BUILDING CLOSE TO 10 FT MON AND MON NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-061845- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150907T1800Z/ /O.NEW.KEKA.GL.A.0019.150907T1800Z-150909T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 337 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS...N 15 TO 25 KT TODAY AND TONIGHT...RISING TO 25 TO 35 KT ON MONDAY AND REMAINING NEAR GALE ON TUE. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 7 TO 9 FT AT 7 SECONDS TODAY AND TONIGHT...BUIDING TO 12 TO 14 FT BY MON EVENING AND REMAINING ELEVATED AND STEEP ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-061845- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150908T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 337 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WAVES...NW 7 TO 8 FT AT 8 SECONDS TODAY AND TONIGHT. SEAS MAY REMAIN STEEP AND ELEVATED ON MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
270 WHUS76 KEKA 061536 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 AM PDT SUN SEP 6 2015 PZZ475-062345- /O.CON.KEKA.SE.W.0029.000000T0000Z-150908T0400Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150910T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 AM PDT SUN SEP 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N AROUND 25 KT THROUGH MON NIGHT...EASING BY WED. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 10 FT AT 8 SECONDS THROUGH MONDAY...SUBSIDING BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-062345- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150907T1800Z/ /O.CON.KEKA.GL.A.0019.150907T1800Z-150909T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 836 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS...N 20 TO 25 KT THROUGH TONIGHT...RISING TO 25 TO 30 KT WITH GUSTS TO 35 KT ON MONDAY AND REMAINING NEAR GALE ON TUE. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 7 TO 9 FT AT 7 SECONDS THROUGH TONIGHT...BUILDING TO 12 TO 14 FT BY MON EVENING AND REMAINING ELEVATED AND STEEP ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-062345- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150908T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 836 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WAVES...NW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT. SEAS WILL REMAIN STEEP AND ELEVATED ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-062345- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150907T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 836 AM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WINDS...N 15 TO 20 KT THROUGH MON...HIGHEST DURING THE AFTERNOON AND EVENING HOURS. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT...BUILDING TO 9 FT MON AND MON NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
542 WHUS76 KEKA 062134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT SUN SEP 6 2015 PZZ470-070545- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150907T1600Z/ /O.UPG.KEKA.GL.A.0019.150907T1800Z-150909T0600Z/ /O.NEW.KEKA.GL.W.0025.150907T1600Z-150909T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 25 KT THROUGH TONIGHT...RISING TO 25 TO 30 KT WITH GUSTS TO 35 KT ON MONDAY AND TUESDAY. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 7 TO 9 FT AT 7 SECONDS THROUGH TONIGHT...BUILDING TO 12 TO 14 FT BY MON EVENING AND REMAINING ELEVATED AND STEEP ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-070545- /O.CON.KEKA.SE.W.0029.000000T0000Z-150908T0400Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150910T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT SUN SEP 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N AROUND 25 KT THROUGH MON NIGHT...EASING BY WED. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 10 FT AT 8 SECONDS THROUGH MONDAY...SUBSIDING BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-070545- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150908T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 PM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WAVES...NW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT. SEAS WILL REMAIN STEEP AND ELEVATED ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-070545- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150907T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PDT SUN SEP 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 20 KT THROUGH MON...HIGHEST DURING THE AFTERNOON AND EVENING HOURS. * WAVES/SEAS...STEEP SHORT PERIOD SEAS 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT...BUILDING TO 9 FT MON AND MON NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 5, 3:08 PM PDT, 12 hours 29 minutes earlier.
Area forecast discussion, Sep 5, 3:08 PM PDT, 12 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
308 PM PDT SAT SEP 5 2015
.SYNOPSIS...A GRADUAL WARMING TREND IS EXPECTED ACROSS NORTHWEST
CALIFORNIA FOR THE WEEK AHEAD. THIS IS A RESULT OF A RIDGE OF HIGH
PRESSURE OVER THE EASTERN PACIFIC NOSING INTO THE WEST COAST. DRY
CONDITIONS WILL PERSIST WITH MOSTLY SUNNY SKIES.
&&
.SHORT TERM (TODAY THROUGH TUESDAY)...THE UPPER TROUGH THAT CROSSED
THE REGION YESTERDAY AND BROUGHT COLD TEMPS OVERNIGHT CONTINUES TO
SHIFT OUT TO THE EAST TODAY. THIS WILL ALLOW FOR HIGH PRESSURE TO
BUILD IN FROM THE WEST. THE MAIN FORECAST CHALLENGE IN THIS PATTERN
ARE THE OVERNIGHT LOWS THROUGH THE TRINITY AND EASTERN HUMBOLDT
COUNTY VALLEYS. WHILE MOST MODELS ARE SHOWING A WARMING OVER LAST
NIGHT DUE TO THE RIDGE BUILDING IN, THE COLDEST NIGHTS TYPICALLY
TEND TO BE THE SECOND NIGHT AND MODELS GENERALLY DO NOT PICK UP ON
THIS. THAT SAID, IT IS VERY EARLY IN THE TRANSITION SEASON WITH
HIGHER SUN ANGLES THAN WINTER WHEN THIS RULE OF THUMB IS MORE PRONE
TO OCCUR. THUS THE CHALLENGE. FOR THE FORECAST, KEPT OVERNIGHT TEMPS
AT OR JUST ABOVE FROSTY LEVELS FOR THE VALLEYS. WITH THAT, A FROST
ADVISORY IS NOT NEEDED, BUT I WOULD NOT RULE OUT SOME ISOLATED
POCKETS SEEING ANOTHER FROSTY MORNING.
FOR THE REMAINDER OF THE HOLIDAY WEEKEND NW CAL WILL CONTINUE TO A
WARMING AND DRYING TREND DUE TO WEAK OFFSHORE FLOW SETTING UP.
OFFSHORE FLOW SHOULD KEEP THE REGION UNDER CLEAR SKIES. OVERALL, A
VERY NICE SHORT TERM FORECAST WITH COOL NIGHTS AND WARM DAYS THROUGH
TUESDAY. BFG
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...A LONGWAVE TROUGH WILL
SHIFT EASTWARD BY THE MIDDLE OF NEXT WEEK ALLOWING FOR 500 MB
HEIGHTS TO BUILD AND RIDGING TO STRENGTHEN OVER THE WESTERN UNITED
STATES BY THE LATE WEEK. THIS WILL PROLONG DRY WEATHER AND FURTHER
THE WARMING TREND THROUGH THE EXTENDED FORECAST. WITH TEMPERATURE
ANOMALIES 2 TO 3 DEVIATIONS ABOVE NORMAL WE CAN PLACE SOME CREDENCE
IN ABOVE NORMAL TEMPERATURES APPROACHING THE UPPER 90S FOR INTERIOR
AREAS LATE NEXT WEEK. KML
&&
.AVIATION...VFR WILL CONTINUE TO PREVAIL AT KACV...KCEC AND KUKI
TODAY UNDER A COOL AND DRY NORTHERLY FLOW REGIME. SOME FLEETING
CLOUDS MAY FORM TONIGHT, HOWEVER, ONLY BRIEF MVFR CEILINGS ARE
EXPECTED AT THE COASTAL AIR TERMINALS. KML/DUG
&&
.MARINE...FRESH WINDS TO NEAR GALES WILL PERSIST OVER THE NEXT FEW
DAYS AS A STRONG RIDGE OFFSHORE HOLDS A TIGHT PRESSURE GRADIENT
ACROSS THE COASTAL WATERS. THE ASCAT PASS THIS MORNING CONFIRMED
THE FORECAST WAS ON TRACK WITH FRESH WINDS ACROSS THE NORTHERN
WATERS AND STRONG WINDS TO THE SOUTH. SOME GALE FORCE WIND GUSTS
WILL BE POSSIBLE SOUTH OF CAPE MENDOCINO THROUGH SUNDAY AFTERNOON
BUT LIMITED COVERAGE DID NOT WARRANT ISSUING A GALE WARNING. SMALL
CRAFT ADVISORIES WERE ADDED TO THE INNER WATERS THIS AFTERNOON.
AFTER SOME DELIBERATION, I DECIDED TO EXTEND THE ADVISORY FOR THE
NORTHERN INNER WATERS THROUGH MONDAY EVENING. NEW HIGH-RES MODEL
OUTPUT BROUGHT HIGHER WIND GUSTS NEARSHORE. ALTHOUGH THE
CONDITIONS MAY REMAIN MARGINALLY SMALL CRAFT, GUSTY WINDS AND
STEEP BUILDING WAVES WILL NEVERTHELESS MAKE FOR LESS THAN IDEAL
BOATING CONDITIONS.
STEEP, SHORTER PERIOD WAVES WILL CONTINUE THROUGH EARLY NEXT WEEK
AS STRONG NORTHERLY WINDS PERSIST. BUOY OBSERVATIONS EARLY THIS
AFTERNOON SHOWED THE DOMINATING WAVES NEARSHORE AT 5 TO 7 FT
AROUND 7 SECONDS WITH A HINT OF A SMALL SOUTHWESTERLY SWELL. A
HAZARDOUS SEAS WARNING WAS ISSUED FOR THE SOUTHERN OUTER WATERS
STARTING LATE TONIGHT THROUGH MONDAY NIGHT AS SEAS BUILD TO 10 TO
11 FT AT 8 SECONDS. A HAZ. SEAS WARNING MAY BE NEEDED FOR THE
NORTHERN WATERS BUT IT IS TOO EARLY TO ISSUE. THE SOUTHWESTERLY
SWELL WILL CONTINUE TO PROPAGATE THE WATERS THROUGH EARLY NEXT
WEEK. THE SWELL WILL HAVE THE GREATEST IMPACT ON SOUTH AND
SOUTHWEST FACING BEACHES IN THE FORM OF STRONG CURRENTS AND LARGER
SETS OF WAVES. THESE IMPACTS CAN QUICKLY EXHAUST DIVERS, SWIMMERS,
OR ANYONE NOT PREPARED TO BE IN THE OCEAN. KML
&&
.FIRE WEATHER...AN UPPER RIDGE BUILDING OFFSHORE WILL CAUSE A
THERMALLY INDUCED SURFACE TROUGH TONIGHT JUST OFF THE COAST. THIS
COMBINE WITH SURFACE HIGH PRESSURE OVER NORTH-CENTRAL CALIFORNIA
AND SOUTHERN OREGON WILL SET UP OFFSHORE FLOW. THIS PATTERN IS
EXPECTED TO REMAIN IN PLACE EACH NIGHT THROUGH THE WEEK. OFFSHORE
FLOW WILL BRING A WARMING AND DRYING TREND TO THE REGION FOR THE
WEEK AHEAD. WINDS ARE NOT EXPECTED TO BE OVERTLY STRONG WITH THIS
OFFSHORE PATTERN, BUT MAY BE GUSTY AT TIMES OVER THE RIDGES, WITH
THE MAIN CRUX OF ANY WINDS BEING ACROSS DEL NORTE COUNTY. LOOK FOR
POOR MID TO UPPER SLOPE RECOVERIES EACH NIGHT. SOME MORNING
DRAINAGE WINDS MAY BECOME GUSTY AS WELL. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT MONDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 5 AM PDT THURSDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 5 AM PDT THURSDAY FOR PZZ475.
HAZARDOUS SEAS WARNING FROM 3 AM SUNDAY TO 9 PM PDT MONDAY FOR
PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 5, 3:04 PM PDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 304 PM PDT SAT SEP 5 2015 CAZ004-062215- UPPER TRINITY RIVER- 304 PM PDT SAT SEP 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 30S AND LOW 40S THROUGH THE TRINITY VALLEYS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001>003-076-062215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 304 PM PDT SAT SEP 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:34 PM PDT | Gale Warning | EKA | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.